Do some patients gain weight from taking the drug?
Keep up the good work! Sometimes people might substitute one addiction/habit for another. Have you been eating more than normal? One of the more serious side effects of this medication is weight loss, not gain. Try to keep a daily journal of the foods you eat and when. Maybe try to exercise a bit more too. I know when I tried to quit smoking, I gained at least 15lbs in 10 weeks!. So don't be discouraged! You are off to a good start, keep your eye on the prize my friend!!
My Best Wishes,
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 3 Sep 2013 • 1 answer
Posted 16 May 2014 • 12 answers
Posted 27 Sep 2015 • 0 answers
Posted 26 Oct 2015 • 1 answer